# SDR AUS20011181

- Difficulty date: October 9, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Combust Chamber
- Part number: A99100009
- Condition: Distorted
- Location: Heating System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HEATER COMBUSTION TUBE DISTORTED IN AREA OF FIRST AIR REVERSAL. SUSPECT CAUSED BY FAILURE OF TUBE MATERIAL TO COPE WITH THE HIGHTEMPERATURE OF THE HEATER.
